T Nation

Swollen Red Blotch and Pain. Bad Test or Bad Injection?

I’ve ran about 6 cycles test e or c cycles and usually front loaded with 40mg per day dbol. Usually a 250mg bottle. This time I was going to try 1g a week and got a 500mg/ml bottle and no dbol. First pin was Tuesday and I did it in my quads (which I have done many times). Only this time, I could barely walk on my leg and the first day it was super swollen with a little red blotch. Now, the swelling has dropped but I can slowly see the red blotch getting bigger and bigger everyday. It still hurts like a bitch and about 75% of my quad is a slight red color and it’s growing everyday.

I stopped my cycle but I’m wondering if this is from the 500mg test or a poor pin on my end? If it doesn’t get better by Monday I’ll head to the doc but until then, I’m hoping someone in here can help me out.

This happened to anyone before?

High dose/ml testosterone is notorious for causing swelling, extremely painful PIP and general redness in some guys, due to the solvents. Its probably only that.

The only way around it if you suffer from it is to get some 250mg/ml stuff, without the extra solvent. I hate the high dose stuff, it really fucks me around, never shoot it in the quads. Glutes somewhat more bearable, still too painful to put up with it.

Post a photo just to make sure its not a genuine infection(unlikely though).